# SDR S2YA970002

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890285
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 4,303 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CGV/MKE - FLT 1027 - AFTER FLIGHT CREW REACHED CRUISING ALTITUDE, ENGINES WERE SET TO CRUISE POWER.  THE CREW NOTICED THE LT ENGINE OIL PRESSURE AT 65 PSI.  THEY DECLARED AN EMERGENCY AND DIVERTED TO IND.  MAINTENANCE INSPECTED THE LT ENGINE OIL FILTER, CHECKED THE OIL LEVEL, AND THE CHIP DETECTOR WITH NO DEFECTS NOTED.  THEY CHANGED THE LT ENGINE OIL PRESSURE TRANSDUCER, OPS AND LEAK CHECKED GOOD.  (X)
